# SDR AU981137

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747-SP38
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 60B100285
- Condition: Overheat
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 COCKPIT WINDOW OVERHEATED.
